Nonuniform Markov geometric measures

Research output: Journal contributionsJournal articlesResearchpeer-review


We generalize results of Fan and Zhang [6] on absolute continuity and singularity of
the golden Markov geometric series to nonuniform stochastic series given by arbitrary Markov process. In addition we describe an application of these results in fractal geometry.
Original languageEnglish
JournalCommunications in Mathematical Analysis
Issue number1
Pages (from-to)36-47
Number of pages12
Publication statusPublished - 2015